# SDR UIEA2020121502569

- Difficulty date: December 15, 2020
- Submitted: December 18, 2020
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 100,338 hours, 19,327 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7160 · Engine Air Intake System
- Part: Liner
- Condition: Delaminated
- Location: Nr 1 Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE INLET AT POSITION 4 O'CLOCK ACOUSTIC PANEL FOUND DELAMINATED.  REMOVED AND REPLACED DAMAGED ACOUSTIC PANEL LINER AT NR 1 ENGINE INLET AT POSITION 4 O'CLOCK, PER B767-300 AMM 72-33-01-004-001-H00 AMM 72-33-01-004-011-H00.
